Iu. I. Oliiar

Search this author in Google Scholar


Articles: 1

On a criterion of mutual adjointness for extensions of some nondensely defined operators

Iu. I. Oliiar, O. G. Storozh

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 20 (2014), no. 1, 50-58

In the paper the role of initial object is played by a pair of closed linear densely defined operators $L_0$ and $M_0$, where $L_0 \subset M_0^{\ast}:= L,$ acting in Hilbert space. A criterion of mutual adjointness for some classes of the extensions of finite-dimensional (non densely defined) restrictions of $L_0$ and $M_0$ are established. The main results are based on the theory of linear relations in Hilbert spaces and are formulated in the terms of abstract boundary operators.


All Issues